Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Some fixed point theorems


Author: Roger D. Nussbaum
Journal: Bull. Amer. Math. Soc. 77 (1971), 360-365
MSC (1970): Primary 4785, 4780; Secondary 5485
MathSciNet review: 0284888
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 4785, 4780, 5485

Retrieve articles in all journals with MSC (1970): 4785, 4780, 5485


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1971-12694-0
PII: S 0002-9904(1971)12694-0